Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Problem of premature ejaculation and no sexual desire. Is it due to over masturbation?

i have been masturbating since last 16 years and 2 times a day sometimes 3 times and i m now 31 ......i cant visit doctors ...... premature ejaculation is my problem......and i dont get sex desire .... i m married ....and i sometime doubt that i may be impotent because of lot of mastubration and i cant do child planning because of that .......please guide
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Masturbation is a normal physiological phenomenon and overdoing it may have side effects. I do not want to discourage you but limiting the number of times you masturbate might be helpful. You have not mentioned whether you are sexually active, therefore it is hard to determine if you have premature ejaculation. I also would like for you to visit with a psychiatrist to have your concerns resolved. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor